# SDR DLL10970990

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 1642705
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DAL SPECIAL INSP 7-55740-12AD, REAR SPAR WEB INSPECTION FOR FATIGUE CRACKS, ONE FASTENER HOLE WAS OVERSIZED BEYOND THE MAX LIMITS DICTATED ON LAC DWG 1642705 REVISION E. THE HOLE, WAS PREVIOUSLY OVERSIZED AT LAST INSP TO REMOVE CRACKS TO A MAX DIA OF 0.331, AFTER COLD WORKING A FINAL DIAM OF 0.342.  THE CURRENT INSP REQUIRES THE HOLE TO AGAIN BE OVERSIZED .0156 TO REMOVE SURFACE SCRATCHES.  REV B IS ADDED DURING THE A/C HMV VISIT IN ATL TO PROVIDE PERMANENT INST TO THIS ER/A.  EO 7-56199-3 SPAR WEB REPLACEMENT MODIFICATION WILL BE ACCOMP DURING MAINTENANCE VISIT.
